# SDR ASOA201101200

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 21,353 hours, 18,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SURROUND STRUCTURE LOWER SILL HAS MODERATE CORROSION LOCATED BETWEEN FS 349 AND FS 364 ON UPPER AND LOWER SURFACES.  WORST AREA IS AT FWD NUTPLATE HOLE AND MEASURES APPROX 1.8" DIA X .005" DEEP ON TOP SURFACE AND .7 DIA X .002" DEEP ON LOWER SURFACE.  REPAIRED IAW REO 601R-53-61-1303, REV.
